Nagumo's equation

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)209-223
Number of pages15
JournalAdvances in Mathematics
Volume4
Issue number3
DOIs
StatePublished - 1970

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Nagumo's equation. / McKean, H. P.

In: Advances in Mathematics, Vol. 4, No. 3, 1970, p. 209-223.

Research output: Contribution to journalArticle

McKean, H. P. / Nagumo's equation. In: Advances in Mathematics. 1970 ; Vol. 4, No. 3. pp. 209-223.
@article{670669b6e46c4f82ae84cb32da1f2804,
title = "Nagumo's equation",
author = "McKean, {H. P.}",
year = "1970",
doi = "10.1016/0001-8708(70)90023-X",
language = "English (US)",
volume = "4",
pages = "209--223",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Nagumo's equation

AU - McKean, H. P.

PY - 1970

Y1 - 1970

UR - http://www.scopus.com/inward/record.url?scp=0000688571&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000688571&partnerID=8YFLogxK

U2 - 10.1016/0001-8708(70)90023-X

DO - 10.1016/0001-8708(70)90023-X

M3 - Article

VL - 4

SP - 209

EP - 223

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 3

ER -